# SDR ASOA20140515064

- Difficulty date: May 13, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 34,197 hours, 25,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 7287100507
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  THE AIRCREW RECEIVED AN EICAS MESSAGE THAT THE EMERGENCY LIGHTS WERE NOT ARMED.  MAINTENANCE R & R THE F/A LIGHTING CONTROL PANEL.  THE EMERGENCY LIGHTING SYSTEM OPS CHECKED GOOD.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
